# SDR 20000619AP009

- Difficulty date: March 1, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND DAMAGE TO THE TAILCONE AND PANEL NR 9779, DIRECTLY IN FRONT OF THE TAILCONE ON THE LEFT SIDE OF THE VERTICAL STABILIZER.  A/C WAS FERRIED TO IND FOR MAINTENANCE.  PANEL AND TAILCONE REPAIRED PER SRM 51-40-09.  (M)
